Tokyo Journal of Mathematics

Flow-Spines and Seifert Fibred Structure of 3-Manifolds

Ippei ISHII

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 1 (1988), 95-104.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134264

Digital Object Identifier
doi:10.3836/tjm/1270134264

Mathematical Reviews number (MathSciNet)
MR947949

Zentralblatt MATH identifier
0658.57008

Citation

ISHII, Ippei. Flow-Spines and Seifert Fibred Structure of 3-Manifolds. Tokyo J. Math. 11 (1988), no. 1, 95--104. doi:10.3836/tjm/1270134264. https://projecteuclid.org/euclid.tjm/1270134264


Export citation